# SDR SWAA2023122033803

- Difficulty date: December 20, 2023
- Submitted: December 20, 2023
- Operation: Air carrier
- Aircraft: N791SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27886
- Aircraft time: 73,279 hours, 43,414 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERIOR EMERGENCY LIGHT AFT OF L2 DOOR INOP<[01] REMOVED AND REPLACED THE LAMP IN THE L2 DOOR AS PER AMM 33-51-01.TEST OK AT THIS MOMENT.
